# SDR VJ970269

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING, AFT ROW 15, WILL NOT ILLUMINATE.  REPLACED EMERGENCY LIGHTING CHARGER IAW MM 33-53.  PERFORMED OPERATIONAL CHECK AND CHECK WAS SATISFACTORY.
